Pacific Journal of Mathematics

An obstruction to extending isotopies of piecewise linear manifolds.

Ewing L. Lusk

Article information

Source
Pacific J. Math., Volume 56, Number 2 (1975), 575-579.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102906379

Mathematical Reviews number (MathSciNet)
MR0377911

Zentralblatt MATH identifier
0299.57006

Subjects
Primary: 57C40

Citation

Lusk, Ewing L. An obstruction to extending isotopies of piecewise linear manifolds. Pacific J. Math. 56 (1975), no. 2, 575--579. https://projecteuclid.org/euclid.pjm/1102906379


Export citation

References

  • [1] R. D. Edwards, The equivalence of close piecewise linear embeddings, preprint.
  • [2] R. D. Edwards, and R. T. Miller, Local connectivity of spaces of embeddings, Notices Amer. Math. Soc, 19 (1972), A-467.
  • [3] H. Gluck, Restriction of isotopies, Bull. Amer. Math. Soc, 69 (1963), 78-82.
  • [4] A. Haefliger, and V. Poenaru, Le classification des immersions combinatoires, Pub. Math. I.H.E.S. Paris, 23 (1964), 75-91.
  • [5] J. F. P. Hudson, Extending piecewise linear isotopies, Proc. London Math. Soc, 3, 16 (1966), 651-668.
  • [6] J. F. P. Hudson, and E. C. Zeeman, On combinatorial isotopy, Pub.Math. I.H.E.S., Paris, 19 (1964), 69-94.
  • [7] L. S. Husch, Homotopy groups of PLembedding spaces, Pacific J. Math., 33(1970), 149-155.
  • [8] L. S. Husch, andT. B. Rushing, Restrictions of isotopies and concordances, Michigan Math.J., 16 (1966), 303-307.
  • [9] E. L. Lusk, Homotopy groups of spaces of embeddings, Ph.D.thesis, University of Maryland, (197.
  • [10] E. L. Lusk, Level-preserving approximations and isotopies, and homotopy groups of spaces of embeddings, Illinois J. Math., 18 (1974), 147-159.
  • [11] R. T. Miller, Close isotopies on piecewise linear manifolds, Trans. Amer. Math. Soc, 151 (1970), 597-628.
  • [12] R. T. Miller, Fiber-preserving equivalence, preprint.